# SDR EIAA98044

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Seized
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LEFT HORIZONTAL STAB HINGE BOLT ADJUSTMENT NUT SEIZED.  HINGE PIN ASSEMBLE MODIFIED IAW SB 747-55-2020 REV 7.  (M)
